The determinants of queen size in a socially polymorphic ant - Archive ouverte HAL Access content directly
Journal Articles Journal of Evolutionary Biology Year : 2009

The determinants of queen size in a socially polymorphic ant

(1) , (1)
1

Dates and versions

hal-02140576 , version 1 (28-05-2019)

Identifiers

Cite

Joël Meunier, Michel Chapuisat. The determinants of queen size in a socially polymorphic ant. Journal of Evolutionary Biology, 2009, 22 (9), pp.1906-1913. ⟨10.1111/j.1420-9101.2009.01805.x⟩. ⟨hal-02140576⟩

Collections

UNIV-TOURS
34 View
1 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More